Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SOMME BOOLEENNE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 12 of 12

  • Page / 1
Export

Selection :

  • and

BOOLEAN SUMS OF SETS OF CERTAIN DESIGNS.DAMARAJU RAGHAVARAO.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 10; NO 3-4; PP. 401-403; BIBL. 2 REF.Article

POLYNOMIAL INTERPOLATION TO BOUNDARY DATA ON TRIANGLES.BARNHILL RE; GREGORY JA.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 131; PP. 726-735; BIBL. 6 REF.Article

SOME NEW SURFACE FORMS FOR COMPUTER AIDED GEOMETRIC DESIGNFENG DY; RIESENFELD RF.1980; COMPUT. J.; ISSN 0010-4620; GBR; DA. 1980; VOL. 23; NO 4; PP. 324-331; BIBL. 12 REF.Article

A NEW LOWER BOUND ON THE MONOTONE NETWORK COMPLEXITY OF BOOLEAN SUMSWEGENER I.1980; ACTA INFORMAT.; DEU; DA. 1980; VOL. 13; NO 2; PP. 109-114; BIBL. 7 REF.Article

SOME REMARKS ON BOOLEAN SUMSMEHLHORN K.1979; ACTA INFORMAT.; DEU; DA. 1979; VOL. 12; NO 4; PP. 371-375; BIBL. 6 REF.Article

SOME REMARKS ON BOOLEAN SUMSMEHLHORN K.1979; LECTURE NOTES COMPUTER SCI.; DEU; DA. 1979; VOL. 74; PP. 374-380; BIBL. 6 REF.Conference Paper

d-Disjunct matrices: bounds and Lovász Local LemmaYEH, Hong-Gwa.Discrete mathematics. 2002, Vol 253, Num 1-3, pp 97-107, issn 0012-365XArticle

Pointwise estimates for higher order convexity preserving polynomial approximationJIA-DING CAO; GONSKA, H. H.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1994, Vol 36, pp 213-233, issn 0334-2700, 2Article

Superimposed codes for multiple accessing of the OR-channelD'YACHKOV, A. G; RYKOV, V. V.IEEE international symposium on information theory. 1998, isbn 0-7803-5000-6, p. 404Conference Paper

Approximation by Boolean sums of positive linear operators. III: Estimates for some numerical approximation schemesJIA-DING CAO; GONSKA, H. H.Numerical functional analysis and optimization. 1989, Vol 10, Num 7-8, pp 643-672, issn 0163-0563Article

Fast algorithms for periodic spline wavelets on sparse gridsBITTNER, K.SIAM journal on scientific computing (Print). 1999, Vol 20, Num 4, pp 1192-1213, issn 1064-8275Article

Some remarks on Hölder approximation by Bernstein polynomialsCARDENAS-MORALES, D; JIMENEZ-POZO, M. A; MUNOZ-DELGADO, F. J et al.Applied mathematics letters. 2006, Vol 19, Num 10, pp 1118-1121, issn 0893-9659, 4 p.Article

  • Page / 1